Alert archive / Illinois / Wind Advisories in 2025
Wind Advisory 5, NWS Lincoln, IL
NWS Lincoln, IL issued this wind advisory at Mar 18, 2025, 1:36 PM CDT for 35 counties in Illinois. It took effect at Mar 19, 2025, 8:00 AM CDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Mar 18, 2025, 1:36 PM CDT (18:36 UTC)
- In effect from
- Mar 19, 2025, 8:00 AM CDT
- Expired
- Mar 20, 2025, 4:00 AM CDT
- In force
- 20 hr
- Issued by
- NWS Lincoln, IL
All 35 counties
Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 18:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.6 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2283 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
614 WWUS73 KILX 181836 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 136 PM CDT Tue Mar 18 2025 ILZ029-031-036>038-040>057-061>063-066>068-071>073-190915- /O.NEW.KILX.WI.Y.0005.250319T1300Z-250320T0000Z/ Peoria-Woodford-Fulton-Tazewell-McLean-Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott-Morgan-Sangamon- Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland- Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- Including the cities of Danville, Marshall, Winchester, Tuscola, Robinson, Petersburg, Charleston, Paris, Urbana, Rushville, Shelbyville, Lincoln, Canton, Pekin, Normal, Sullivan, Bloomington, Effingham, Olney, Clinton, Springfield, Taylorville, Peoria, Decatur, Beardstown, Monticello, Lawrenceville, Eureka, Havana, Greenup, Jacksonville, Mattoon, Newton, Champaign, and Flora 136 PM CDT Tue Mar 18 2025 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 7 PM CDT WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of central, east central, southeast, and west central Illinois. * WHEN...From 8 AM to 7 PM CDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Auten
4 follow-up statements
654 WWUS73 KILX 190829 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 329 AM CDT Wed Mar 19 2025 ILZ027-028-030-200000- /O.EXB.KILX.WI.Y.0005.250319T1300Z-250320T1200Z/ Knox-Stark-Marshall- Including the cities of Lacon, Galesburg, and Toulon 329 AM CDT Wed Mar 19 2025 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 7 AM CDT THURSDAY... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Marshall, Stark, and Knox Counties. * WHEN...From 8 AM this morning to 7 AM CDT Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ ILZ029-031-036>038-040>057-061-200000- /O.EXT.KILX.WI.Y.0005.250319T1300Z-250320T1200Z/ Peoria-Woodford-Fulton-Tazewell-McLean-Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott-Morgan-Sangamon- Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby- Including the cities of Sullivan, Rushville, Urbana, Bloomington, Canton, Springfield, Monticello, Jacksonville, Champaign, Shelbyville, Winchester, Eureka, Charleston, Beardstown, Taylorville, Mattoon, Clinton, Pekin, Danville, Normal, Decatur, Petersburg, Tuscola, Lincoln, Paris, Peoria, and Havana 329 AM CDT Wed Mar 19 2025 ...WIND ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 7 AM CDT THURSDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of central, east central, and west central Illinois. * WHEN...From 8 AM this morning to 7 AM CDT Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ ILZ062-063-066>068-071>073-200000- /O.CON.KILX.WI.Y.0005.250319T1300Z-250320T0000Z/ Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- Including the cities of Marshall, Flora, Robinson, Effingham, Olney, Newton, Lawrenceville, and Greenup 329 AM CDT Wed Mar 19 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...South winds 20 to 25 mph with gusts up to 50 mph expected. * WHERE...Clark, Cumberland, Clay, Crawford, Effingham, Jasper, Lawrence, and Richland Counties. * WHEN...From 8 AM this morning to 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Copple
222 WWUS73 KILX 191926 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 226 PM CDT Wed Mar 19 2025 ILZ027>031-036>038-040>057-061-200300- /O.CON.KILX.WI.Y.0005.000000T0000Z-250320T1200Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass- Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas- Coles-Edgar-Shelby- Including the cities of Champaign, Tuscola, Canton, Petersburg, Beardstown, Taylorville, Pekin, Shelbyville, Rushville, Clinton, Danville, Decatur, Eureka, Winchester, Peoria, Lacon, Springfield, Bloomington, Mattoon, Sullivan, Monticello, Paris, Charleston, Lincoln, Galesburg, Toulon, Urbana, Jacksonville, Normal, and Havana 226 PM CDT Wed Mar 19 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of central, east central, and west central Illinois, generally north of I-70. * WHEN...Until 7 AM CDT Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...In areas north of a Macomb to Bloomington line, some reduced visibilities due to blowing snow will be possible after midnight, as snow accumulates from 1 to 2 inches. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ ILZ062-063-066>068-071>073-200000- /O.CON.KILX.WI.Y.0005.000000T0000Z-250320T0000Z/ Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- Including the cities of Newton, Greenup, Flora, Effingham, Robinson, Lawrenceville, Marshall, and Olney 226 PM CDT Wed Mar 19 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Southeast Illinois, near and south of I-70. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Geelhart
326 WWUS73 KILX 192340 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 640 PM CDT Wed Mar 19 2025 ILZ062-063-066>068-071>073-200045- /O.EXP.KILX.WI.Y.0005.000000T0000Z-250320T0000Z/ Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- Including the cities of Olney, Lawrenceville, Robinson, Marshall, Flora, Effingham, Newton, and Greenup 640 PM CDT Wed Mar 19 2025 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... Wind gusts have subsided under 40 mph, so the Wind Advisory has been allowed to expire. $$ ILZ027>031-036>038-040>057-061-201200- /O.CON.KILX.WI.Y.0005.000000T0000Z-250320T1200Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass- Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas- Coles-Edgar-Shelby- Including the cities of Canton, Taylorville, Petersburg, Eureka, Tuscola, Danville, Pekin, Lacon, Toulon, Peoria, Clinton, Shelbyville, Normal, Winchester, Lincoln, Urbana, Havana, Beardstown, Bloomington, Charleston, Rushville, Decatur, Mattoon, Sullivan, Jacksonville, Paris, Monticello, Champaign, Galesburg, and Springfield 640 PM CDT Wed Mar 19 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Portions of central, east central, and west central Illinois. * WHEN...Until 7 AM CDT Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Blowing dust is possible at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 25
613 WWUS73 KILX 200900 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 400 AM CDT Thu Mar 20 2025 ILZ027>031-036>038-040>057-061-201000- /O.CAN.KILX.WI.Y.0005.000000T0000Z-250320T1200Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass- Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas- Coles-Edgar-Shelby- Including the cities of Bloomington, Pekin, Eureka, Beardstown, Clinton, Taylorville, Toulon, Tuscola, Mattoon, Rushville, Sullivan, Shelbyville, Normal, Paris, Monticello, Danville, Lacon, Charleston, Champaign, Jacksonville, Peoria, Springfield, Canton, Lincoln, Havana, Winchester, Decatur, Petersburg, Galesburg, and Urbana 400 AM CDT Thu Mar 20 2025 ...WIND ADVISORY IS CANCELLED... The threat has ended. Breezy conditions may still be prevalent with gusts around 25-35 mph at times. $$ Copple
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Mar 18, 1:01 PM CDT, 35 minutes earlier. Its key messages:
- Today's highs will be in the upper 70s. By the weekend, temperatures will be more seasonable (or slightly above normal).
- Strong wind gusts are anticipated today but stronger winds are expected tomorrow as a strong low pressure system lifts through the region. There's a 60-80% chance of 40 mph wind gusts or greater for much of central and SE IL Wednesday.
- A slight risk (level 2 of 5) for severe weather exists Wednesday for areas east of a Galesburg to Lincoln to Wayne City line, with a marginal risk (level 1 out of 5) everywhere else.
- Behind the low pressure tomorrow, a rain/snow mix will enter the area early tomorrow night and change to all snow overnight into early Thursday morning. There is a 10-40% chance of at least 1 inch of snowfall northwest of the Illinois River.
Area forecast discussion, Mar 18, 1:01 PM CDT, 35 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Lincoln IL 101 PM CDT Tue Mar 18 2025 .KEY MESSAGES... - Today's highs will be in the upper 70s. By the weekend, temperatures will be more seasonable (or slightly above normal). - Strong wind gusts are anticipated today but stronger winds are expected tomorrow as a strong low pressure system lifts through the region. There's a 60-80% chance of 40 mph wind gusts or greater for much of central and SE IL Wednesday. - A slight risk (level 2 of 5) for severe weather exists Wednesday for areas east of a Galesburg to Lincoln to Wayne City line, with a marginal risk (level 1 out of 5) everywhere else. - Behind the low pressure tomorrow, a rain/snow mix will enter the area early tomorrow night and change to all snow overnight into early Thursday morning. There is a 10-40% chance of at least 1 inch of snowfall northwest of the Illinois River. && .UPDATE... Issued at 1056 AM CDT Tue Mar 18 2025 Mostly sunny skies will continue this afternoon with southerly winds increasing in speed, resulting in good waa across the area. Current high temp forecast of mid to upper 70s still looks good given the waa and sunshine. Current forecast looks fine, so update planned at this time. Auten && .DISCUSSION... Issued at 337 AM CDT Tue Mar 18 2025 Today will have less of a fire weather danger, with dewpoints increasing into the upper 40s to low 50s. However, winds will continue to be an issue through Wednesday night. Today the winds will be out of the south, sustained at 15-25kts and gusting to 25- 35kts. These stiff, southerly winds will help in the moisture return to central and southeastern IL today, ahead of tomorrow's low pressure system. Highs today will be in the upper 70s with lows in the mid 50s. Tomorrow we have a risk of severe weather for the entire CWA. The SPC placed a slight risk (level 2 of 5) for areas east of a Galesburg to Lincoln to Wayne City line. CAPE is relatively low, maxing out at 500-700 J/kg MUCAPE. Although... 0-6km bulk wind shear is 75-80 knots. Forecast soundings illustrate a deep inverted v shape. 700-500mb lapse rates are 7-8 C/km. Damaging winds and large hail (1 inch+) are the main severe risks of the day in the storms that will fire along the frontal boundary Wednesday afternoon. Despite the system being only a day away, there is still plenty of uncertainty on the timing and location of the afternoon's storms. The CAMs are now modeling the thunderstorm period of the system and they do not agree on where CI will take place, but they generally agree on CI of 20-21z. The NAMNest shows a larger region of precipitation across central IL before the CI with the stronger line of storms initiating in west central IL by 20z Weds, and having them exit the CWA by 02z Thursday. Whereas, the HRRR has the CI east of I- 57 at 21z. The storm mode looks to be discrete to start then merging to a linear mode. The southerly winds will shift to northwesterly by the end of the event, behind the low. Very strong non-thunderstorm winds are expected Wednesday with wind gusts of 35-45 knots forecast. Forecast models show the low end of winds that could mix down being 40-50 knots, but if we get really deep mixing of the boundary layer during the day in place over the area, wind gusts could get into high wind warning criteria (50+ knots). Winds will stay quite breezy through Thursday afternoon as the low exits completely out of the region. A brief period of really low RHs (<30%) is possible right behind the boundary with the thunderstorms. Thinking is that the recent precipitation should damper the enhanced fire danger, but lowered RHs mixed with the very strong non-thunderstorm winds could potentially cause issues, so we are watching it closely. The strong to severe storms and strong non-thunderstorm winds aren't the only concern with this system. Once the storms exit off to the east, the low center will pass off just to the north. CAA will be strong as the wind shift out of the northwest. Precip on the backside of the low will push into central IL around 00-03z Thursday. Initially the p-type will be rain but a transition to snow will take place. There is a 30% chance of an inch of snow for the northwestern portion of the CWA. The 99th percentile of the LREF shows a max snowfall of 4-5 inches north of a Havana to Bloomington line. The majority of the CWA will see no snow or just a dusting. A couple more rounds of precipitation is in the forecast through the extended. Seasonable to slightly above temperatures are forecast through the extended as well. Copple && .AVIATION... (For the 18z TAFs through 18z Wednesday Afternoon) Issued at 101 PM CDT Tue Mar 18 2025 All sites will start as VFR with high cirrus affecting all sites. The cirrus will thicken during the evening hours where all sites will have broken cirrus into tomorrow. However, in the morning, MVFR clouds around 2-3kft will advect into the region and affect all sites except SPI...it appears for now. By late morning, cigs will rise to above 3kft at PIA, but BMI, DEC, and CMI will remain MVFR into the afternoon. Where the MVFR cigs occur will depend on where storms initiate. Thinking is right over the CWA possibly east of SPI, but over all the other sites. Think any precip will be after 18z. Wind will remain southerly through the period but wind speeds will be on the increase with strongest winds starting late tomorrow morning. Even higher winds are expected tomorrow afternoon. Auten && .ILX WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 8 AM to 7 PM CDT Wednesday for ILZ027>031- 036>038-040>057-061>063-066>068-071>073. &&
Hazardous weather outlook, Mar 18, 12:44 PM CDT, 52 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1244 PM CDT Tue Mar 18 2025 ILZ027-036-040-041-047>052-191200- Knox-Fulton-Schuyler-Mason-Cass-Menard-Scott-Morgan-Sangamon- Christian- 1244 PM CDT Tue Mar 18 2025 This Hazardous Weather Outlook is for central Illinois and west central Illinois. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong south to southwest winds are likely on Wednesday. Wind gusts 45 to 50 mph are possible. There is a Marginal Risk (level 1 of 5) for severe thunderstorms during early to mid Wednesday afternoon. The main risks are locally damaging wind gusts and large hail. An isolated tornado is also possible. Light snow accumulations are possible Wednesday night, mainly north of I-72. Strong south to southwest wind gusts of 40 mph or higher are possible again on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ028>031-037-038-042>046-053>057-061>063-066>068-071>073-191200- Stark-Peoria-Marshall-Woodford-Tazewell-McLean-Logan-De Witt-Piatt- Champaign-Vermilion-Macon-Moultrie-Douglas-Coles-Edgar-Shelby- Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 1244 PM CDT Tue Mar 18 2025 This Hazardous Weather Outlook is for central Illinois, east central Illinois and southeast Illinois. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong south to southwest winds are likely on Wednesday. Wind gusts of 45 to 50 mph are possible. There is a Slight Risk (level 2 of 5) for severe thunderstorms from mid Wednesday afternoon until sunset early Wednesday evening. The main risks are locally damaging wind gusts, but large hail or an isolated tornado could also occur. Light snow accumulations are possible Wednesday night, mainly north of I-72. Strong south to southwest wind gusts of 40 mph or higher are possible again on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. 07
In the hours before
Local storm report, Mar 18, 8:53 AM CDT, 4 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
853 AM CDT Tue Mar 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 AM Tstm Wnd Dmg 3 SE Urbana 40.08N 88.16W
03/15/2025 Champaign IL Public
15-20 foot spruce tree uprooted, fences
blown down, road signs bent over along High
Cross Rd. just north of Windsor Rd.
&&
GeelhartLocal storm report, Mar 18, 9:00 AM CDT, 4 hours 36 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
900 AM CDT Tue Mar 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM Tstm Wnd Dmg Tolono 39.98N 88.26W
03/15/2025 Champaign IL Public
Fence down, roof damage, several trees and
power lines down.
&&
GeelhartLocal storm report, Mar 18, 9:12 AM CDT, 4 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
912 AM CDT Tue Mar 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 PM Tstm Wnd Dmg Bethany 39.64N 88.74W
03/14/2025 Moultrie IL Public
Trees down on north side of town.
&&
GeelhartLocal storm report, Mar 18, 10:32 AM CDT, 3 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1032 AM CDT Tue Mar 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 AM Tstm Wnd Dmg 4 NNW Clarksville 39.51N 87.83W
03/15/2025 Edgar IL Broadcast Media
Machine shed collapsed.
&&
GeelhartNearby
Wind Advisories in Illinois, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.